# SDR 97ZZZX2672

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N696BA
- Make and model: Bell 206L-4
- Aircraft serial: 52166
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040841101
- Condition: Leaking
- Location: T/R Output Drive
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED FREE WHEELING UNIT TAIL ROTOR OUTPUT DRIVE SEAL DUE TO LEAKING OIL.
